Change search
ReferencesLink to record
Permanent link

Direct link
A new approach to average consensus problems with multiple time-delays and jointly-connected topologies
Stockholm University, Faculty of Science, Department of Mathematics.
2012 (English)In: Journal of the Franklin Institute, ISSN 0016-0032, Vol. 349, no 1, 293-304 p.Article in journal (Refereed) Published
Abstract [en]

This paper investigates average consensus problem in networks of continuous-time agents with delayed information and jointly-connected topologies. A lemma is derived by extending the Barbalat's Lemma to piecewise continuous functions, which provides a new analysis approach for switched systems. Then based on this lemma, a sufficient condition in terms of linear matrix inequalities (LMIs) is given for average consensus of the system by employing a Lyapunov approach, where the communication structures vary over time and the corresponding graphs may not be connected. Finally, simulation results are provided to demonstrate the effectiveness of our theoretical results.

Place, publisher, year, edition, pages
2012. Vol. 349, no 1, 293-304 p.
National Category
URN: urn:nbn:se:su:diva-76328DOI: 10.1016/j.jfranklin.2011.11.002ISI: 000299654400017OAI: diva2:526851
4Available from: 2012-05-15 Created: 2012-05-10 Last updated: 2012-05-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of the Franklin Institute

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 95 hits
ReferencesLink to record
Permanent link

Direct link